# SDR AALA201712079001

- Difficulty date: December 4, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 49,945 hours, 20,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MISSING SERVICE LIGHT LENS ABOVE R2 DOOR. MAINTENANCE INSTALLED R2 WORK LIGHT COVER PER AMM 33-26-01.
